MathSciNet Relay Station
MathSciNet bibliographic data
MR1942441 39A12 (34B24 34C10)
Erbe, L. Oscillation results for second-order linear equations on a time scale. Special issue in honour of Professor Allan Peterson on the occasion of his 60th birthday, Part I. J. Difference Equ. Appl. 8 (2002), no. 11, 1061–1071.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement